• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
advertise1
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Does anybody break out on Sustanon?

Sevn

New member
Registered
Joined
Jun 18, 2016
Messages
99
I usually cycle with Test-E or Test Cyp as a base and prop when I get close to a contest never had any problems with acne.

I got some free Sust vials from a friend and realised I had never used it before, I'm currently injecting 350mg EOD and just recently I've started breaking out face, arms and back.

Could this be because of unstable hormone levels since there so many different esters in Sust? I was wondering if just should drop it or try injecting ED. Don't know if that would stabilize it better.

Sent from my SM-G950F using Professional Muscle mobile app
 

ds44

Member
Registered
Joined
Nov 28, 2009
Messages
739
I usually cycle with Test-E or Test Cyp as a base and prop when I get close to a contest never had any problems with acne.

I got some free Sust vials from a friend and realised I had never used it before, I'm currently injecting 350mg EOD and just recently I've started breaking out face, arms and back.

Could this be because of unstable hormone levels since there so many different esters in Sust? I was wondering if just should drop it or try injecting ED. Don't know if that would stabilize it better.

Sent from my SM-G950F using Professional Muscle mobile app
Sust is all i have used for years. And nothing out of the ordinary, occasional zit from heavy cardio and a cheat day...

Sent from my SM-G935V using Tapatalk
 

ALLEX

Banned
Joined
Oct 18, 2006
Messages
6,876
Hormone fluctuations cause acne. Sustanon isn't the best option to keep levels steady.
 

Dionysusedge

Member
Registered
Joined
Oct 9, 2009
Messages
339
Absolutely an individual thing. Sustenon doesn't break me out - but NPP makes my upper thighs and ass break out and look horrific.
 

BAMA76

New member
Registered
Joined
Apr 20, 2017
Messages
82
I have never broke out in sust. But get really sick!!! I have tried to run sust 3 times and never can continue due to being sick, feel like shit!! Joints ache, lethargy etc. Any suggestions what this can be?

Sent from my VS986 using Tapatalk
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
512,481,189
Threads
125,868
Messages
2,461,930
Members
156,443
Latest member
Slowgrow1969
Top